Acne is that clingy ex that won't go away no matter what you tell them.
Just started my 2nd month of accutane, I've gone from 40Mg to 90Mg (3x 30Mg daily).
Recap: My first week was great minus my numb face and sore cheeks, 2nd week I only had headaches, 3rd week most side effects stopped minus the chapped lips and dry skin and eyes.
My Acne got really bad during weeks 2-4 and just this week has it started to clear which is good because I'm flying back home from college to see my family on Tuesday. My face is numb again but I think its because the medication was increased but other than me talking funny its OK. So far everything is going good my acne has started to clear and when I break out its not as bad but my Dermatologist said the acne on the back is more resistant then the face.
My only main problem I'm having and wondering if anyone else has experienced this is the medication is triggering my asthma. My asthma is triggered by a dry throat and the accutane is drying everything. Has anyone else had this problem? Best solution I found was Halls the cough drops and taking my Symbicort inhaler.
I do have the best side effect ever! I usually have a stuffed nose due to allergies but the accutane has congested my nose YAY I can breathe through my nose!!!
Also my Dermatologist is a little concerned of my Cholesterol because its a bit high and I really hope I'm able to complete accutane treatment since I have to pay 100% of the cost since my health benefits don't start again until September and I just don't want to deal with acne ever again. I think my cholesterol is high because I used to be overweight within one year I gain 70 Pounds and I made a lot of diet changes and I lost 80 pounds of fat in 4 months and gained 30 pounds of muscle. I still want to lose another 15 pounds of fat and get down to 17% body fat. Acne's like the clingy ex that just won't go away.